# SDR BB05024

- Difficulty date: March 28, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROW 19-28, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND A DETACHED WIRE AT ROW 28 AND SECURED IT.
